# SDR CALA2022032300749

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 141N517030
- Condition: Corroded
- Location: Sta324-345lbl15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN STA 324-345 LBL15 INTERCOSTAL HAS CORR OSION ON UPPER SURFACE, TRANSCRIBED FROM HAECO GSO NRC 9283461
